MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6822
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history records for architect magnesium reagent, lot number 65083un21.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformance's or deviations with the complaint lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect magnesium reagent, lot number 65083un21 was identified.
 
Event or Problem Description
The customer observed falsely elevated magnesium results which questioned by physician on architect c4000 processing module for one patient.The results provided were: on (b)(6) 2022 sid (b)(6) initial=8.21 mg/dl /repeated=2.24 mg/dl.Laboratory reference range for magnesium= (b)(4).There was no reported impact to patient management.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13654646
Report Number3002809144-2022-00071
Device Sequence Number2370018
Product Code JGJ
UDI-Device Identifier00380740161620
UDI-Public00380740161620
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Model Number03P6822
Device Catalogue Number03P68-22
Device Lot Number65083UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C401553
Patient SexUnknown